# SDR CA070124003

- Difficulty date: January 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 13,240 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 99160011
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED INTERFERENCE WITH AILERON CONTROL UPON APPROACH WHEN FLAPS WERE APPROXIMATELY 30 PERCENT.  AIRCRAFT LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED RT OB FLAP IB HINGE ATTACH BRACKET, PN 35-165050-31, FAILED AT THE AFT ROLLER ASSY ATTACH AREA.  THIS IN TURN CAUSED THE OPPOSITE ATTACH BRACKET TO FAIL.  THIS CAUSED THE IB AFT AREA OF THE FLAP TO MOVE FREELY AND CHANGE THE NORMAL ATTITUDE OF THE FLAP CAUSING INTERFERENCE WITH THE IB RT AILERON SKIN.  THE HINGE ATTACH BRACKET FAILED FROM THE AFT ROLLER ASSY, P/N 99-160011, WEARING INTO THE HINGE ATTACH BRACKET.  INSPECTED ALL OTHER HINGE ATTACH AREAS AND FOUND SIMILAR WEAR IN OTHER AFT ROLLER ATTACH LOCATIONS.  THE ROLLER ASSEMBLY, PN 99-16001
